# SDR DALA13072163115

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 37,173 hours, 19,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT ROW 3AB INOPERATIVE, REPAIRED BROKEN WIRE.
